Having SCARY side effects on Lupron

Discussion in 'Injectibles' started by ahgraves918, Jan 17, 2010.

  1. ahgraves918

    ahgraves918 New Member

    Hey girls,

    We started Lupron 2 days ago. The first night, my right leg (injection site) just went numb and felt like my leg was asleep the rest of the night. On the second night, we injected in the left side and my ENTIRE left side of my body went numb. It was like from my toes to my scalp it had fallen asleep. It even happened in my throat, which was scary. After calling my RE's emergency number, he told me to double dose on benadryl and not take it Sunday, and call my doctor Monday. Has this ever happened to anyone? It is th next morning now, and I still don't feel right. The left side of my body, my arms and face in particular, and still pretty tingly. I am really freaking out and scared that I could be allergic and this will prevent us from doing IVF. Has anyone ever experienced these bad side effects from Lupron? According to it's side effect list, this isn't normal! HELP!!
  2. melnmick

    melnmick New Member

    Hum...that doesn't sounds good. I started my injections last Thursday. Side effects so far have been constant headache, nausea and this morning I had a hot flash.

    Let me know what you learn!
  3. Logyn

    Logyn New Member

    Oh my goodness..It doesn't sound like Lupron is working well with your body. A few months ago, some guy posted a story on this website of something similar that happened to his wife when she took Lupron,,,but her situation was worse. I'm going to go see if I can find it and post the link here.
  4. ahgraves918

    ahgraves918 New Member

    Thank you so much! My RE said in his 20 years he has never had anyone react this way and wants me ff it immediately. My first thought was a stroke or something, and scared me so much. Luckily there is an alternative - galetrex? Haven't seen it spelled yet! I just pray I don't have the same allergic reaction to it also. It was so scary, and of course so upsetting that we are finally starting IVF and THIS happens!!! Ugh!!!
  5. Logyn

    Logyn New Member

    Ok, here is the blog website from the guy that posted on this website (under user name "Lupronisnogood")
    Dream Pregnancy: Stroke

    she claims Lupron caused her to have a stroke.

    There is no complete evidence that Lupron actually caused the stroke. So please don't get freaked out that you may be having a stroke. However, I do believe, that you should STOP taking it until you receive further instructions from your doctor, because the side effects you mentioned sound scary.

    good luck.
  6. Logyn

    Logyn New Member

    I think its called Ganirellex.

    I hope that I dont get nasty side effects once I start Lupron.Heck, I've waited so long to start IVF...so I know how it feels when there are set backs.

    Big :grouphug: to you.....hopefully in the next few weeks I can read that you are :preg:
  7. ralphysmom

    ralphysmom New Member

    Hi...so I just created a thread re: Lupron side effects...didn't read far enough down. I have had 3 injections and so far am having a constant headache, nausea, exhaustion and sore boobs. I think this is pretty routine from what I am reading...still not fun though.

    MelnMick Sounds like we are pretty close on our cycles...good luck to you!

    But it's all worth it in the end...right?
  8. ralphysmom

    ralphysmom New Member

    Sounds like we are pretty close on our cycles...good luck to you!
  9. GINGERKAUR431431

    GINGERKAUR431431 New Member

    Painful

    I started Lupron 1.5 weeks ago. Since I started taking the injections my left arm has been numb and sore. I feel very weak. My lower back is also sore. Nobody warned me about these side effects. I feel really down (mood) and I am super sensitive. This morning when I woke up, I felt numbness and tingling in the left side of my face. That was super scary!
  10. ahgraves918

    ahgraves918 New Member

    Call your doctor IMMEDIATELY!! Lupron has been known to cause massive strokes, and the numbness on one side of the face is NOT normal. It was what I had after my second dose. You can switch to an antagonist - ganirelix. It does the same thing as lupron, but I had no side effects with it. Google some lupron/strokes incidents, it's not worth that risk!
  11. Ginger2011

    Ginger2011 New Member

    Side effects on Lupron

    Hi. I took my last shot of Lupron on Friday because it was making my legs and feet numb and tingling. The doctor said he has never had this happen before so I dont know what to expect. That it will go away? Come completely back? No one has any advise. I saw that this is a severe reaction. Any advise?
    Thanks
  12. jenb77

    jenb77 New Member

    @AHgraves: Has your numbness/tingling gone away?

Share This Page